# SDR REXA201808290757

- Difficulty date: August 23, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341806
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RBL 12 VERTICAL POST, IN THE E & E BAY AT BS 280.  REPAIRED THE VERTICAL POST IAW EA CRJ953-07439.
